# SDR UALA2010100403665

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 49,546 hours, 5,989 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: G1 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY LT SIDEWALL EMERGENCY LIGHT INOP.  R & R EMERGENCY LIGHT, OP CHECKS GOOD.
